Doctor insights on:
Norpace Warnings And Recalls
If you have 100.3 fever and on norpace (disopyramide) and Dr ask to stop it cause he thinks it's causing my fevers can that kind of medicine cause the fevers?
Fever not related.: Norpace (disopyramide) is the medicine taken to control irregular heart beats. Fever is NOT one of the side effects of this medicine. DO NOT stop this medicine due to fever. It can lead to serious heart problems and irregular beats. Have your physician check out to find the cause of the fever and treat it. ...Read moreSee 1 more doctor answer
Not advised: Norpace (disopyramide) is category C in pregnancy (there is evidence of fetal adverse effects in animals with no human studies available). The decision to use or not use it will be a judgement based on what is being treated and how much risk you're willing to accept after a thorough discussion of risks and benefits with your OB and cardiologist. ...Read more
Can you get very tired being on norpace (disopyramide) I feel like I have no energy and I'm not getting enough blood through my body?
I'm on norpace (disopyramide) can you get low blood sugar being on this medicine? cause when it hot out I feel like I will pass out when it's cool I'm better
It's been described: Hi. While it's uncommon, it has been described. Are you diabetic on diabetes medicine? Your symptoms do not suggest hypoglycemia to me. If you're not diabetic, it's probably not hypoglycemia. If you are diabetic, test your BG when you have the symptom like you might pass out. What is your cardiac status? I think cardiac or neurological is more likely...or midodrine's not working. ...Read more
How safe is Norpace (disopyramide) CR? Dr wants to "test" this 1 a day on me for lots of PACS. Tried calcium channel blocker but was dropping my hr really low.
Can one of my meds can be causing my nose to bleed norpace (disopyramide) or acebutolol or midodrine or Fludrocortisone or can just be dry air?
Nosebleed: nosebleed is a relatively rare but possible side effect of Fludrocortisone. This is probably related to its anti-inflammatory effect. Please do not stop taking any of your medications without first discussing with your doctor! It is more likely that dry air could be the cause of your nosebleeds. Consider trying a little dab of saline gel in each nostril and also use a humidifier. ...Read moreSee 1 more doctor answer
I was in the hospital for one day my Dr put me on norpace (disopyramide) I'm having bad side effects he said keep taking it I have pressure going to head blurred eye?
Myasthenia Gravis: Myasthenia gravis can present in different forms. For example, patient with ocular mg may present with variable ptosis of one or the both eyes. Patient may also have on/off diplopia. Systemic signs could be difficulty with doing repeatitive activities in the form of fatigue. ...Read more
See below: Sudden heavy feeling or paralysis or weakness of one side of the body, drooping of the same side of the face. Slurred speech, confusion, vision changes, and headache. These symptoms have a sudden onset and would all happen on the same side of the body. If you or someone you know is experiencing these signs, call for help immediately and take note of the time of symptom onset. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Reglan warnings and recalls
- Estrogen warnings and recalls
- Ask a doctor a question free online
- Hyzaar warnings and recalls
- Ticlopidine warnings and recalls
- Phenobarbital warnings and recalls
- Yasmin warnings and recalls
- Talk to a cardiologist online